Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Weakly almost periodic functionals on the Fourier algebra'' (Trans. Amer. Math. Soc. 185 (1973), 501-514)


Authors: Charles F. Dunkl and Donald E. Ramirez
Journal: Trans. Amer. Math. Soc. 190 (1974), 427
MSC: Primary 43A10
Original Article: Trans. Amer. Math. Soc. 185 (1973), 501-514.
MathSciNet review: 0372532
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A10

Retrieve articles in all journals with MSC: 43A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0372532-5
Article copyright: © Copyright 1974 American Mathematical Society